# SDR IXXA20251020001

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 86,014 hours, 157,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32302
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 CRACK FOUND ON THE R1 DOOR CUTOUT AFT CORNER 2ND FASTENER HOLE FROM THE BOTTOM, .CRACK TO BE IN EXTERNAL SKIN ONLY.
